STRYKER ORTHOPAEDICS-MAHWAH ACCOLADE 132 SIZE 5.5; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Back to Search Results |
| Model Number |
6020-5537 |
| Medical Device Problem Code |
Material Erosion (1214)
| Health Effect - Clinical Code |
Foreign Body Reaction (1868)
| Date of Event |
01/24/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
It was reported by patient's attorney that allegedly on or about march 11, 2011, the patient was implanted with an lfit anatomic cocr v40 femoral head on his right hip and has had increasing pain and elevated cobalt and chromium serum levels.During the revision surgery on (b)(6) 2022, the surgeon noted that "the femoral head came off the trunnion simply by pulling on it by hand.The trunnion was noted to be worn or penciled grossly.".